# SDR QXEA2020112300327

- Difficulty date: November 23, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 4,177 hours, 2,409 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTS LOUD METAL GRINDING NOISE ON THE L2 (AFT LEFT) DOOR DURING CRUISE AND CLIMB.  NO PRESSURIZATION ISSUE NOTED IN FLIGHT DECK, DIVERTED.  REMOVED FROM SERVICE.  PERFORMED GVI OF ALL ACCESS AND SERVICE DOORS.  FOUND ALL TO BE SECURE.  PERFORMED GVI OF AFT PAX DOOR ASSEMBLY, THRESHOLD AND DOOR SEAL, NO DEFECTS NOTED.  PRESSURIZED AIRCRAFT TO 4.5 DIFFERENTIAL.  HELP PX AND PERFORMED LEAK CHECK AT ALL POINTS EXTERNALLY AND INTERNALLY OF CABIN, NO DEFECTS NOTED.  DEPRESSURIZED CABIN AND PERFORMED LEAK CHECK, REFERENCE ERJ-175 AMM 21-31-00-720-802-A.  NO DEFECTS NOTED.  LEAKAGE RATE FIT NORMAL PARAMETERS.  PERFORMED GVI OF FLAP SEALS AND OTHER OBJECTS IN THE SLIPSTREAM, NO DEFECTS NOTED.  PERFORMED SECURITY CHECK OF ALL FASTENERS ON LT, WING TO FUSELAGE FAIRING PANELS.  FOUND ACCESS PANEL 195HL FASTENERS REQUIRING ONE TO ONE POINT FIVE TURNS FOR SECURITY.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
